MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, the incident occurring before implanting the device, using the waa during the incident, implanting the device in an off-label location, implanting the stimulator too close to the targeted nerve, and device migration have been ruled out as potential causes of the reported issue.However, the clinician did not have proper patient positioning during the procedure.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the csf leak is due to incorrect surgical technique as the clinician did not have the patient in a proper position during the procedure (user error - clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, capa is not required.Other adverse events issues rates will continue to be tracked and trended.
 
Event or Problem Description
The clinical representative reported an implant procedure was aborted due to a cerebrospinal fluid (csf) leak.The patient did not require additional medical intervention and they are doing well.No further issues have been reported and the patient is planning to reschedule the implant procedure.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key16820033
Report Number3010676138-2023-00055
Device Sequence Number15235057
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)230801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2023
Device Model NumberFR8A-RCV-A0
Device Lot NumberSWO210811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown